# SDR SWAA2023022205844

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 39,073 hours, 23,841 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE OVER WING WINDOW EXIT SIGN COVER FOR THE HANDLE WILL NOT STAY IN PLACE.<[01] INSTALLED OVERWING EXIT COVER PER STANDARD INDUSTRY PRACTICES. OPS CK GOOD.
